# SDR CALA2019021100241

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 91,003 hours, 12,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1R EMER L T BATTERY CHARGER CHARGE FUNCTION INOP AT M33094 (P/N:P717-02-03 0). REPLACED THE DOOR 1R EMER LIGHT BATTERY CHARGER AND C/O INSTALLATION TEST FOUND CHARGE FUNCTION NORMAL REF AMM 33-51-06-960-803 & AMM 33-51-00-720-801 REV85.
